# SDR R61A201705090380

- Difficulty date: May 9, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N648RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000068
- Aircraft time: 34,538 hours, 21,333 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Frame 87
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACFT WAS IN FOR HEAVY CHECK, FOUND THE SHEAR PANEL AT FR 87, RBL 20 HAS CORROSION AROUND MOUNT HOLES.  MX REMOVED AND REPLACED THE SHEAR PANEL IAW SRM 53-23-10, 51-40-01, 51-40-02, AND 51-42-01.
